MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure e 402 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg+ss results from the cobas pure e 402 analytical unit.The initial result was 0.2 miu/ml.The repeat results were 32.6 miu/ml and 32.6 miu/ml.
 
Additional Manufacturer Narrative
The calibration and qc results were within the specified ranges.There was no indication of a performance issue with the reagent.The alarm trace did not indicate any issues.Due to the limited information provided, the investigation was unable to determine a specific root cause.It was noted that the customer was using 12x75 mm sample tubes.Tubes with a diameter <13mm are not specified for use on cobas e 402.A general reagent or analyzer problem was not present because the qc before the event was within ranges.There was no product problem identified.

Brand Name
ELECSYS HCG+SS
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22826238
Report Number1823260-2025-02528
Device Sequence Number13142346
Product Code DHA
UDI-Device Identifier04015630939732
UDI-Public04015630939732
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberHCG+BETA
Device Catalogue Number07251025190
Device Lot Number82412802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown